A. Nakassis

Articles in Scholarly Journals [Incomplete List]

  1. Recent results in hyperring and hyperfield theory
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 209–220, 1988
  2. The combinational structure of non-homogeneous Markov chains with countable states
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 371–385, 1983
  3. A topological property of ß(N)
    International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 713–717, 1980